MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Codes Computer Software Problem (1112); Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a scan reference shift was incorrect.
 
Additional Manufacturer Narrative
H4 updated.H6 updated.H10 updated: the customer reported that a scan reference shift was incorrect.The shift was caught by the user prior to treatment with a 2.7 in/inf shift.This should have been a 2.7 out/sup shift.The user went back to the scan and reference setup page in monaco and it stated 2.7 n/inf shift and not 2.7 out/sup shift.The user tried to recreate the erroneous shift but was unable to recreate the issue each time it shows the correct shift 2.7 out/sup shift.During in-house testing, elekta performed the customer's workflow but could not reproduce the problem of the wrong scan reference shift.The behaviour of the product observed during testing was consistent and worked as designed and intended.Elekta have been unable to reproduce this issue.This appears to be a one-time occurrence and the cause could not be established.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30345
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key16742407
Report Number3015232217-2023-00022
Device Sequence Number5435474
Product Code MUJ
UDI-Device Identifier00858164002275
UDI-Public(01)00858164002275(10)6.00.01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown